| Model Number |
480460-12 |
| Medical Device Problem Codes |
Break (1069); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The instrument involved with this event has been received, but the failure analysis testing has not yet been completed as of the date of this report.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, a piece of silicone came off the sheath on the sureform 60 stapler.The procedure was completed with no reported injury.Intuitive surgical, inc.(isi) contacted the customer but was unable to obtain any additional information.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the sureform 60 stapler to perform failure analysis (fa).Fa was able to confirm the reported complaint.The instrument was found to have the snake wrist cover torn.The tears measured roughly.512"-.333".There was a large portion of the wrist cover missing.The event was caused partially or wholly by the user of the device including sample handling.The probable root cause of damaged snake wrist cover is attributed to user-related factors, including device handling during use or sample handling.
Event or Problem Description
Refer to h11 for follow-up information.